# SDR IXXA20250202003

- Difficulty date: January 31, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N607AZ
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 88,763 hours, 12,350 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SUBSEQUENT TO A RH GEN DRIVE EICAS MESSAGE DISPLAY WITH APU ACTIVELY DEFERRED. CREW ELECTED DIVERSION TO KSLC WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS.   ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE.   FOLLOWING COMPLIANCE OF BOEING 767 FAULT ISOLATION MANUAL 24-20-FAULT TREE 810 AND 807, BPCU FLAGGED DISCONNECT TRIP MESSAGE FROM BPCU AND RIGHT IDG OIL LOW. IDG INPUT SHAFT RECONNECTED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 24-11-01. IDG SERVICED AND STATIC LEAK  CHECK FAILED. ADDITIONAL GENERAL VISUAL INSPECTION IDENTIFIED IDG FILL CONNECTOR LOOSE CAUSING OIL LOSS AND OUT TEMP. INTEGRITY AND SECURITY OF CONNECTOR VERIFIED IAW BOEING 767-300  AIRCRAFT MAINTENANCE MANUAL 24-11-01. OPERATIONAL AND LEAK CHECKS GOOD PER BOEING AMM 24-11-00, 24-11-01 AND 71-00-00.
